Moments of measure orthogonalizing the 2-dimensional Chebyshev polynomials

Tom 73 / 2006

/Lukasz Jan Wojakowski Banach Center Publications 73 (2006), 429-433 MSC: 60E99. DOI: 10.4064/bc73-0-34

Streszczenie

We calculate the moments $m_{k,0}$ of the measure orthogonalizing the 2-dimensional Chebyshev polynomials introduced by Koornwinder.

Autorzy

  • /Lukasz Jan WojakowskiMathematical Institute
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek